login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A106159 Number of Type 4^E_{II} Euclidean self-dual codes over GF(4) of length 4n. 1
1, 2, 7, 48 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

REFERENCES

K. Betsumiya, On the classification of Type II codes over F_{2^r} with binary length 32, Preprint, 2002.

K. Betsumiya, P. Gaborit and M. Harada, Type II codes over F_{2^{r}, in Applied Algebra, Algebraic Algorithms and Error Correcting Codes, 2001, Lecture Notes in Comp. Sci. 2227, 102-111.

P. Gaborit, V. S. Pless, P. Solé and A. O. L. Atkin, Type II codes over F_4, Finite Fields Applic. 8 (2002), 171-183.

D. K. Kim, H. K. Kim and J.-L. Kim, Type I codes over GF(4), Preprint, 2004.

LINKS

Table of n, a(n) for n=1..4.

G. Nebe, E. M. Rains and N. J. A. Sloane, Self-Dual Codes and Invariant Theory, Springer, Berlin, 2006.

E. M. Rains and N. J. A. Sloane, Self-dual codes, pp. 177-294 of Handbook of Coding Theory, Elsevier, 1998 (Abstract, pdf, ps).

CROSSREFS

Cf. A106158.

Sequence in context: A305533 A125813 A254439 * A160915 A330474 A277501

Adjacent sequences:  A106156 A106157 A106158 * A106160 A106161 A106162

KEYWORD

nonn

AUTHOR

N. J. A. Sloane, May 08 2005

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified August 10 07:37 EDT 2020. Contains 336368 sequences. (Running on oeis4.)